Alert archive / Georgia / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 260, NWS Atlanta, GA

June 8, 20257 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 8, 2025, 7:40 AM EDT for 7 counties in Georgia. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2025, 7:40 AM EDT (11:40 UTC)
Expired
Jun 8, 2025, 8:30 AM EDT
In force
50 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties DeKalb County, GA, Henry County, GA, Morgan County, GA, Newton County, GA, Oconee County, GA, Rockdale County, GA, Walton County, GA

The radar

The Atlanta radar (KFFC), 85 km from the middle of the area, began a volume at 11:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 8:00 AM EDTTSTM WND DMG1 E Covington, GALarge tree fell on a portion of a house and pool. near Phedora St and Elizabeth St.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 3:05 PM EDTSevere Thunderstorm WatchSPC18 days

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 11.7 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2025-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 29 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2025-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
29 J/kg
Mixed-layer CIN
-315 J/kg
Mixed-layer LCL
1641 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

149 
WUUS52 KFFC 081140
SVRFFC
GAC089-151-211-217-219-247-297-081230-
/O.NEW.KFFC.SV.W.0260.250608T1140Z-250608T1230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
740 AM EDT Sun Jun 8 2025

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Rockdale County in north central Georgia...
  South central Oconee County in northeastern Georgia...
  Southeastern DeKalb County in north central Georgia...
  Morgan County in north central Georgia...
  North central Henry County in north central Georgia...
  Southern Walton County in north central Georgia...
  Newton County in north central Georgia...

* Until 830 AM EDT.

* At 739 AM EDT, a severe thunderstorm was located over Conyers,
  moving east at 50 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Conyers, Monroe, Covington, Madison, Social Circle, Oxford,
  Lithonia, Porterdale, Walnut Grove, Rutledge, Newborn, Mansfield,
  Bostwick, Good Hope, Jersey, Lakeview Estates, Georgia
  International Horse Park, Arabia Mountain, Big Haynes Creek Park,
  and Pannell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3346 8343 3347 8360 3353 8368 3349 8367
      3348 8369 3350 8370 3348 8372 3352 8419
      3376 8409 3376 8404 3375 8402 3376 8401
      3379 8344 3371 8338 3370 8340 3362 8335
TIME...MOT...LOC 1139Z 269DEG 42KT 3364 8401 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
4 follow-up statements
812 
WWUS52 KFFC 081200
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
800 AM EDT Sun Jun 8 2025

GAC089-151-081209-
/O.CAN.KFFC.SV.W.0260.000000T0000Z-250608T1230Z/
DeKalb GA-Henry GA-
800 AM EDT Sun Jun 8 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DEKALB AND NORTH
CENTRAL HENRY COUNTIES IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 3346 8343 3347 8360 3353 8368 3349 8367
      3348 8369 3350 8370 3348 8372 3352 8398
      3376 8392 3379 8344 3371 8338 3370 8340
      3362 8335
TIME...MOT...LOC 1159Z 270DEG 42KT 3364 8372 

$$

GAC211-217-219-247-297-081230-
/O.CON.KFFC.SV.W.0260.000000T0000Z-250608T1230Z/
Rockdale GA-Oconee GA-Morgan GA-Walton GA-Newton GA-
800 AM EDT Sun Jun 8 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM EDT
FOR EAST CENTRAL ROCKDALE...SOUTH CENTRAL OCONEE...MORGAN...SOUTHERN
WALTON AND NEWTON COUNTIES...

At 759 AM EDT, a severe thunderstorm was located over Social Circle,
or 8 miles east of Covington, moving east at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Conyers, Monroe, Covington, Madison, Social Circle, Oxford,
Porterdale, Walnut Grove, Rutledge, Newborn, Mansfield, Bostwick,
Good Hope, Jersey, Georgia International Horse Park, Ebenezer, Almon,
Starrsville, Hard Labor Creek State Park, and Brick Store.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3346 8343 3347 8360 3353 8368 3349 8367
      3348 8369 3350 8370 3348 8372 3352 8398
      3376 8392 3379 8344 3371 8338 3370 8340
      3362 8335
TIME...MOT...LOC 1159Z 270DEG 42KT 3364 8372 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
908 
WWUS52 KFFC 081207
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
807 AM EDT Sun Jun 8 2025

GAC247-081217-
/O.CAN.KFFC.SV.W.0260.000000T0000Z-250608T1230Z/
Rockdale GA-
807 AM EDT Sun Jun 8 2025

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ROCKDALE COUNTY
IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 3346 8343 3347 8360 3353 8368 3349 8367
      3348 8369 3350 8370 3348 8372 3350 8385
      3377 8383 3379 8344 3371 8338 3370 8340
      3362 8335
TIME...MOT...LOC 1207Z 269DEG 42KT 3364 8361 

$$

GAC211-217-219-297-081230-
/O.CON.KFFC.SV.W.0260.000000T0000Z-250608T1230Z/
Oconee GA-Morgan GA-Walton GA-Newton GA-
807 AM EDT Sun Jun 8 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM EDT
FOR SOUTH CENTRAL OCONEE...MORGAN...SOUTHEASTERN WALTON AND
NORTHEASTERN NEWTON COUNTIES...

At 807 AM EDT, a severe thunderstorm was located over Hard Labor
Creek State Park, or 8 miles northwest of Madison, moving east at 50
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Monroe, Covington, Madison, Social Circle, Rutledge, Newborn,
Mansfield, Bostwick, Good Hope, Jersey, Ebenezer, Starrsville, Hard
Labor Creek State Park, Brick Store, Pannell, Herndonville, and
Apalachee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3346 8343 3347 8360 3353 8368 3349 8367
      3348 8369 3350 8370 3348 8372 3350 8385
      3377 8383 3379 8344 3371 8338 3370 8340
      3362 8335
TIME...MOT...LOC 1207Z 269DEG 42KT 3364 8361 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
909 
WWUS52 KFFC 081217
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
817 AM EDT Sun Jun 8 2025

GAC217-297-081227-
/O.CAN.KFFC.SV.W.0260.000000T0000Z-250608T1230Z/
Walton GA-Newton GA-
817 AM EDT Sun Jun 8 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WALTON AND
NORTHEASTERN NEWTON COUNTIES IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 3346 8343 3347 8360 3372 8358 3378 8353
      3379 8344 3371 8338 3370 8340 3369 8339
      3366 8338 3364 8336 3362 8336 3362 8335
TIME...MOT...LOC 1217Z 270DEG 42KT 3364 8346 

$$

GAC211-219-081230-
/O.CON.KFFC.SV.W.0260.000000T0000Z-250608T1230Z/
Oconee GA-Morgan GA-
817 AM EDT Sun Jun 8 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM EDT
FOR SOUTH CENTRAL OCONEE AND MORGAN COUNTIES...

At 817 AM EDT, a severe thunderstorm was located near Apalachee, or
near Madison, moving east at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Madison, Bostwick, and Apalachee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3346 8343 3347 8360 3372 8358 3378 8353
      3379 8344 3371 8338 3370 8340 3369 8339
      3366 8338 3364 8336 3362 8336 3362 8335
TIME...MOT...LOC 1217Z 270DEG 42KT 3364 8346 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
034 
WWUS52 KFFC 081227
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
827 AM EDT Sun Jun 8 2025

GAC211-219-081237-
/O.EXP.KFFC.SV.W.0260.000000T0000Z-250608T1230Z/
Oconee GA-Morgan GA-
827 AM EDT Sun Jun 8 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL OCONEE AND
MORGAN COUNTIES WILL EXPIRE AT 830 AM EDT...

The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

&&

LAT...LON 3346 8343 3347 8360 3372 8358 3378 8353
      3379 8344 3371 8338 3370 8340 3369 8339
      3366 8338 3364 8336 3362 8336 3362 8335
TIME...MOT...LOC 1227Z 270DEG 42KT 3364 8333 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 7:28 AM EDT, 12 minutes earlier.

Area forecast discussion, Jun 8, 7:28 AM EDT, 12 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
728 AM EDT Sun Jun 8 2025

...New 12Z Aviation Discussion...

.SHORT TERM...
(Today through Monday)
Issued at 223 AM EDT Sun Jun 8 2025

Key Messages:

 - A few strong to severe thunderstorms may develop late this
   morning through the afternoon primarily across central Georgia,
   with damaging winds being the main threat.

 - Potential for scattered strong to severe thunderstorms on
   Monday across north and central Georgia, with damaging winds
   again being the main threat.

Today will start off with yet another warm and muggy morning
across much of north and central Georgia. Isolated showers and
thunderstorms are already ongoing across NW Georgia but have
remained fairly tame as they are moving through the cold pool left
in the wake of yesterday's storms. Looking further upstream, a
complex of strong to severe storms ongoing across central AL may
be our first concern of the day if it manages to stay together as
it moves into central GA later on this morning. Current thinking
is that this would track into areas along and south of a line from
LaGrange to Macon. Depending on how fast the complex of storms
moves through, additional strong to marginally severe
thunderstorms may develop early this afternoon in east-central
Georgia where sufficient instability would be with diurnal
heating. The primary concern with all storms today would be
damaging wind gusts. Areas to the north of where that line of
storms tracks (most of North GA) may see a few brief showers or
weak thunderstorms today but will otherwise be rain-free.

The rinse and repeat pattern continues as another round of
thunderstorms and severe weather threat will be possible across
the area on Monday. Model guidance has quite a bit of variance on
details, but in general the thinking is that a shortwave and
associated complex of strong thunderstorms developing over the
Southern Plains late tonight will push across the Deep South
during the day on Monday. This system would potentially move into
Georgia during the afternoon hours, coinciding with peak heating
and diurnal instability. The Storm Prediction Center has all of
north and central Georgia in a Slight Risk (Level 2 of 5), with
the primary hazard being damaging wind gusts, though hail up to
quarter size and a brief spin up tornado would also be possible.
Depending on when and where that initial line of storms moves
through, we could see a second round of strong to severe storms
develop or move into the area later on in the evening. Again it is
worth mentioning (as has been the case the past several days),
confidence in the timing and location of this severe threat is
relatively low even though it is only ~24-36 hours out.

Culver

&&

.LONG TERM...
(Monday night through Saturday)
Issued at 223 AM EDT Sun Jun 8 2025

Key Messages:

 - Daily rain and thunder chances peaking each afternoon into the
   evening over the next 7 days.

 - Any storms that form will be capable of frequent lightning,
   gusty winds and producing efficient rainfall supporting the
   potential for localized flooding.

No major updates to the extended forecast compared to the
previous forecast. Diurnally enhanced convection occurring during
the afternoon into the early evening will be the primary theme
over the next 5 to 7 days mirroring the 'summertime-like' pattern
we all know and love...

Showers and storms are likely to be on our doorstep or already
ongoing at the start of the long term period (Monday Night) as a
cold front inches across the Southeast. We'll have to see how far
the boundary makes it through the area, as this will be a primary
focus area for storm development heading into Tuesday. Past
experience suggests this may be in the vicinity of the I-20/I-85
corridor (portions of Central GA). The mid-level trough over the
Great Lakes will also be lifting northeast on Tuesday. Current
long term guidance suggests the frontal boundary will continue
inching south eventually stalling somewhere over Southern GA back
into parts of South AL/North FL. This baroclinic zone, wherever it
sets up will be the main focus for convection through at least
the end of the week. With this update, highest rain and thunder
chances have shifted a little farther south to cover areas largely
south of I-20 through at least Thursday with more isolated to
widely scattered chances to the north. Looking towards the end of
the work week, while too early to discern any specifics, another
midlevel trough tracking eastward across the Southern Plains may
support another round of more widespread showers and storms
heading into the weekend.

Daily rain and thunder chances through the week will peak during
the afternoon and evening. While widespread severe weather is not
anticipated, it is possible that a storm or two could take
advantage of the moist and unstable environment and produce severe
winds and/or some small hail. Widespread flooding is also not
expected to be an issue this week but redevelopment over areas
that have already experienced periods of heavy rainfall may cause
isolated instances of flash and/or nuisance flooding. As a
reminder, any storms that form will be capable of cloud-to-ground
lightning and locally heavy rainfall, so be sure to monitor the
forecast, especially if you have outdoor activities planned or are
traveling in some capacity.

Forecast daytime temperatures start off in the mid 80s (70s in
the northeast GA mountains) and increase a degree or two each day
until we're back in the 80s to near 90 (mid 70s to low 80s in the
northeast GA mountains) by the end of the work week. Overnight
lows remain mild with forecast values in the upper 50s in the
mountains to low 70s across south-central GA.

07

&&

.AVIATION...
(12Z TAFS)
Issued at 720 AM EDT Sun Jun 8 2025

MVFR to IFR conditions to start the period as an area of
SHRA/TSRA and low CIGs is moving over most sites. Conditions
improve by 15Z as that moves east. Winds will remain SW-W at 8-12
kts with gusts near 20 kts until the evening hours. IFR CIGs may
move over ATL after 08Z Monday, improving by 15Z. Another round of
SHRA/TSRA possible Monday afternoon and evening.

//ATL Confidence...12Z Update...
Medium confidence in timing of SHRA/TSRA and CIG/VIS this
morning. Medium confidence in CIGs Mon AM. High confidence in
winds.

Culver

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          85  66  86  68 /  50   0  50  60
Atlanta         84  68  84  68 /  70   0  60  70
Blairsville     81  59  81  61 /  50   0  50  70
Cartersville    86  65  85  65 /  60   0  60  70
Columbus        89  70  86  69 /  80  30  90  80
Gainesville     84  66  84  67 /  50   0  50  60
Macon           89  69  86  69 /  80  20  80  70
Rome            86  64  84  65 /  50   0  60  60
Peachtree City  84  67  84  67 /  70  10  70  70
Vidalia         90  72  87  71 /  70  50  80  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Culver
LONG TERM....07
AVIATION...Culver
Hazardous weather outlook, Jun 8, 3:50 AM EDT, 3 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
350 AM EDT Sun Jun 8 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-090800-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
350 AM EDT Sun Jun 8 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...Today and Tonight...

Isolated strong to severe thunderstorms are possible this morning
and afternoon, primarily across central Georgia. The primary
hazard would be damaging wind gusts.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Scattered strong to severe thunderstorms are possible Monday
across all of north and central Georgia. Primary hazards would be
damaging wind gusts, though quarter size hail and a brief spin up
tornado are also possible.

Daily thunderstorm activity will continue in Georgia through next
Thursday. A limited potential for severe weather will exist each
day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS.

In the hours before

Local storm report, Jun 8, 2:15 AM EDT, 5 hours 25 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
215 AM EDT Sun Jun 8 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     Tstm Wnd Dmg     2 NNE Westgate Park     34.03N 83.44W
06/07/2025                   Jackson            GA   Emergency Mngr

            Broken power pole and multiple powerlines
            down near the intersection of Archer School
            Road and Jefferson River Road.

&&
Special weather statement, Jun 8, 6:49 AM EDT, 51 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
649 AM EDT Sun Jun 8 2025

GAZ066-067-078-079-081115-
Harris GA-Troup GA-Meriwether GA-Talbot GA-
649 AM EDT Sun Jun 8 2025

...A strong thunderstorm will impact portions of western Meriwether,
southern Troup, northwestern Talbot and northeastern Harris Counties
through 715 AM EDT...

At 649 AM EDT, a strong thunderstorm was over Stovall, or 10 miles
southeast of LaGrange, moving east at 45 mph.

HAZARD...Winds 40 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
LaGrange, Greenville, Manchester, West Point, Pine Mountain, Warm
Springs, Shiloh, Raleigh, Mountville, Cannonville, Odessadale, State
Line Park, Stovall, Piedmont Heights, Big Springs, Durand, Baughs
Crossroads, Harris City, Smiths Crossroad, and Long Cane.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

&&

LAT...LON 3304 8486 3315 8464 3293 8459 3273 8470
      3287 8477 3287 8519 3303 8522
TIME...MOT...LOC 1049Z 264DEG 38KT 3295 8490

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 8, 7:02 AM EDT, 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
702 AM EDT Sun Jun 8 2025

GAZ053-054-056-067-068-081130-
Fayette GA-Coweta GA-Spalding GA-Meriwether GA-Pike GA-
702 AM EDT Sun Jun 8 2025

...A strong thunderstorm will impact portions of southwestern
Spalding, southern Fayette, northeastern Meriwether, northwestern
Pike and southeastern Coweta Counties through 730 AM EDT...

At 702 AM EDT, a strong thunderstorm was near Turin, or 10 miles
southeast of Newnan, moving east at 45 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Newnan, Peachtree City, Senoia, Brooks, Sharpsburg, Turin, Haralson,
Alvaton, Starrs Mill, and Digbey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3329 8462 3338 8475 3344 8455 3335 8442
      3318 8443 3315 8464
TIME...MOT...LOC 1102Z 263DEG 37KT 3328 8464

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 8, 7:20 AM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
720 AM EDT Sun Jun 8 2025

GAZ089>091-102-081145-
Chattahoochee GA-Stewart GA-Marion GA-Muscogee GA-
720 AM EDT Sun Jun 8 2025

...A strong thunderstorm will impact portions of northwestern Marion,
Muscogee, Chattahoochee and northwestern Stewart Counties through 745
AM EDT...

At 720 AM EDT, a strong thunderstorm was over Bibb City, or over
Columbus, moving east at 35 mph.

HAZARD...Winds up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Columbus, Cusseta, North Fort Benning, Fort Benning/Lawson Army Air
Fld, Bibb City, Laurel Hills, Florence Marina State Park, Vista
Terrace, Columbus Metropolitan Airport, Rose Hill, Renfroe, Oakland,
Manta, Omaha, Jamestown/South Fort Benning, Eelbeck/West Fort
Benning, Benning Hills, Avondale, Benning Park, and Saint Marys
Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

&&

LAT...LON 3213 8506 3220 8496 3222 8498 3222 8493
      3225 8492 3226 8489 3233 8501 3242 8496
      3245 8500 3252 8500 3257 8485 3254 8468
      3252 8469 3252 8458 3255 8453 3254 8452
      3244 8453 3224 8466 3207 8496 3205 8506
TIME...MOT...LOC 1120Z 290DEG 30KT 3249 8499

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 8, 7:25 AM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
725 AM EDT Sun Jun 8 2025

GAZ045>048-055-057-081200-
Walton GA-Rockdale GA-Clayton GA-DeKalb GA-Newton GA-Henry GA-
725 AM EDT Sun Jun 8 2025

...A strong thunderstorm will impact portions of Rockdale,
southeastern DeKalb, northwestern Henry, southwestern Walton,
northeastern Clayton and central Newton Counties through 800 AM
EDT...

At 725 AM EDT, a strong thunderstorm was over Panola Mountain State
Park, or 10 miles southeast of Decatur, moving east at 40 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Conyers, Covington, Jonesboro, Stockbridge, Morrow, Oxford, Lithonia,
Porterdale, Walnut Grove, Jersey, Lakeview Estates, Georgia
International Horse Park, Rex, Belmont, Arabia Mountain, Big Haynes
Creek Park, Hidden Valley Park, Kelleytown, Oak Hill, and Snapfinger.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3370 8425 3376 8404 3375 8402 3377 8401
      3379 8392 3372 8379 3352 8380 3352 8436
TIME...MOT...LOC 1125Z 258DEG 34KT 3365 8419

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 8, 7:30 AM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
730 AM EDT Sun Jun 8 2025

GAZ067>071-078>081-089-091-081200-
Harris GA-Lamar GA-Monroe GA-Taylor GA-Marion GA-Upson GA-
Crawford GA-Meriwether GA-Talbot GA-Pike GA-Muscogee GA-
730 AM EDT Sun Jun 8 2025

...Strong thunderstorms will impact portions of north central Marion,
southeastern Meriwether, southern Pike, northeastern Muscogee,
southwestern Monroe, Upson, northwestern Crawford, Talbot, Taylor,
southern Lamar and southeastern Harris Counties through 800 AM EDT...

At 730 AM EDT, a line of strong thunderstorms was along a line
extending from near Molena to Big Lazer Creek Wma to near Juniper,
and moving east at 50 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Thomaston, Barnesville, Butler, Roberta, Talbotton, Manchester,
Woodbury, Woodland, Molena, Yatesville, Junction City, Culloden,
Geneva, Sunset Village, Lincoln Park, The Rock, Upatoi, Juniper,
Atwater, and Baughville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3276 8461 3301 8460 3304 8409 3274 8396
      3249 8418 3252 8464 3253 8464 3252 8469
      3256 8479
TIME...MOT...LOC 1130Z 272DEG 43KT 3296 8452 3276 8441 3254 8457

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 6:11 AM EDTSevere Thunderstorm WarningFFCCoweta, Heard, Troup34 min
Jun 8, 6:16 AM EDTSevere Thunderstorm WarningFFCMeriwether, Troup29 min
Jun 8, 6:31 AM EDTSevere Thunderstorm WarningFFCCoweta, Heard, Troup29 min
Jun 8, 6:45 AM EDTSevere Thunderstorm WarningFFCCoweta, Meriwether30 min
Jun 8, 6:46 AM EDTSevere Thunderstorm WarningFFCHarris, Muscogee29 min
Jun 8, 6:49 AM EDTSpecial Weather StatementFFCMeriwether, Troup26 min
Jun 8, 7:02 AM EDTSpecial Weather StatementFFCFayette28 min
Jun 8, 7:07 AM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Muscogee, Talbot38 min
Jun 8, 7:20 AM EDTSpecial Weather StatementFFCChattahoochee, Muscogee25 min
Jun 8, 7:25 AM EDTSpecial Weather StatementFFCNewton, Rockdale35 min
Jun 8, 7:30 AM EDTSpecial Weather StatementFFCTalbot, Taylor, Upson30 min
Jun 8, 7:47 AM EDTSpecial Weather StatementFFCChattahoochee, Marion28 min
Jun 8, 7:57 AM EDTSpecial Weather StatementFFCBibb, Crawford, Monroe, Peach, Taylor33 min
Jun 8, 8:01 AM EDTSpecial Weather StatementFFCClarke, Madison29 min
Jun 8, 8:13 AM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Oconee, Oglethorpe, Taliaferro, Walton and 1 more17 min
Jun 8, 8:16 AM EDTSpecial Weather StatementFFCMacon, Marion, Schley, Stewart, Webster29 min
Jun 8, 8:26 AM EDTSpecial Weather StatementFFCBibb, Crawford, Jones, Peach, Twiggs34 min
Jun 8, 8:32 AM EDTSpecial Weather StatementFFCGreene, Oglethorpe28 min
Jun 8, 8:48 AM EDTSpecial Weather StatementFFCMacon, Schley, Sumter27 min
Jun 8, 9:00 AM EDTSpecial Weather StatementFFCGreene, Taliaferro30 min
Jun 8, 9:01 AM EDTSpecial Weather StatementFFCWilkes29 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.